# SDR ASAA2018021523596

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,985 hours, 11,460 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF,  CARGO DISCHARGE LIGHT ILLUMINATED.  ACFT GROUNDED.  CYCLE THE CARGO FIRE CIRCUIT BREAKER.   ACCOMPLISHED CARGO FIRE EXTINGUISHER TEST IAW AMM 26-23-02-860-007.  OPS CHECKED NORMAL.
